# SDR C2XA97BT051

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18814
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 103
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING 2A INSPECTION, FOUND FORWARD MOST EMERGENCY FLOOR TRACK LIGHT INOPERATIVE.  RESET BULB INTO SOCKET AND OPERATIONALLY CHECKED GOOD.  ACFT TT:  20,768.2 HOURS.  ACFT CYCLES, 22,344.  (X)
